# SDR DHL2004745541

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT AIRSTAIRS LT SIDE STA 1223 BRACKET ABOVE FLOW CNTL VALVE CRACKED (MARKED IN RED).  REMOVED AIRSTAIRS LT SIDE STA 1223 BRACKET 951209 ABOVE CNTL VALVE IAW B727 SRM 51-30-2, FABRICATED BRACKET 951209 FROM 2024-T3 .032 SIDE 21 X 2 INCH PO 9001135 IAW B727 SRM 53-10-2, TREATED AND PRIMED 951209 PART IAW 727 SRM 51-10-2, REINSTALLED BRACKET 951209 IAW B727 SRM 51-30-2.
